# SDR IPXA09557433

- Difficulty date: September 21, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 18,762 hours, 11,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 11N380094
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT OUTBOARD AFT FLAP TRAILING EDGE TIP HAS FIBER DAMAGE AT OUTBOARD FLAP TRACK FAIRING.  REMOVED DAMAGE & REPAIRED PER SRM 57-53-01-0I-1 FIG 2 SHEETS 1-10&13 & DETAIL VII ITEM.
